# SDR 9602776612

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Engine: Pwa JT9D7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Froze Up
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CREW ABORTED TAKEOFF DUE TO NR 1 ENGINE UNABLE TO REACH TAKEOFF POWER.  MAINTENANCE APPLIED HEAT TO THE FUEL CONTROL PS4 LINE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
